# SDR IPXA2018091433965

- Difficulty date: September 3, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 52,058 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON NOSE WHEEL WELL LT VERTICAL STIFFENER AT STA 287, RBL 25. REPAIR IAW EO B767-5310-63472-C AND DEVIATION SUPPORTED BY SRID:3-4324257003 AND EO B767-5310-69912-A.
